# SDR AALA202012319025

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE BATTERY EMERGENCY POWER SUPPLY UNIT 15WL ON PASSENGER CABIN (2 EA).  REPLACED BATTERY OF EMERGENCY POWER SUPPLY UNIT 15WL, PER AMM 33-51-38-400-002-A.
